# SDR S2YA05018

- Difficulty date: February 22, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA22252
- Condition: Vibration
- Location: Nlg
- Part time: 8,404 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 2265 - MKE-BNA - DURING TAKEOFF, THE CREW NOTICED A NOSEWHEEL VIBRATION JUST BEFORE TAKEOFF.  THE CREW ELECTED TO CONTINUE WITH THE TAKEOFF AND CALLED MX IN THE AIR FOR A CONSULATION WHERE A DECISION WAS MADE TO PERFORM AN AIR TURN BACK TO MKE.  MAINTENANCE REPLACED BOTH NOSE WHEEL ASSEMBLIES FOR TIRES BEING OUT OF ROUND AND THE A/C WAS RETURNED TO SERVICE.  (M)
